Advanced Search
Select up to three search categories and corresponding keywords using the fields to the right. Refer to the Help section for more detailed instructions.
 
 
Help
Clear All
i


Outbreak of life-threatening coagulopathy associated with synthetic cannabinoids use

  • Published Date:

    May 25, 2018

  • Series:
    HAN ; 410
  • Language:
    English
Filetype[PDF-67.73 KB]


Details:
  • Description:
    Distributed via the CDC Health Alert Network May 25, 2018, 1130 ET (11:30 AM ET) CDC HAN-00410 The Centers for Disease Control and Prevention (CDC) is providing information on: 1) the current status of a multistate outbreak of coagulopathy from exposure to synthetic cannabinoid products containing a vitamin K-dependent antagonist agent, such as brodifacoum; 2) signs and symptoms of presenting patients from this outbreak and which patients are at risk; 3) laboratory testing options that are available to help identify and classify cases; 4) available resources that may help clinicians make decisions; and 5) to whom to report possible cases.
  • Document Type:
  • Place as Subject:
  • Main Document Checksum:
  • File Type:
  • Supporting Files:
    No Additional Files
No Related Documents.

You May Also Like: